Posted by: uthmaan Rhoda | 2012-07-04


Being diagnosed with hypertension you are prescribed treatment. My concern is for the long term use of these medications and side effects. my question is which regiments of hypertension medication have shown/ better results on long term trails. currently being prescribed cipalat retard 20mg. Caused headaches within 3hrs of taking the tablet and currently on the tenth tablet. should i be concerned?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The best regimen will depend on your age, ethnic group, risk profile for cardiovascular disease, level of activity and the cause for hypertension. Reconsult your doctor and inform him/her about your side effects, in order to have the medication replaced by something more suitable and better tolerated by you.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.